# SDR TSAA0653019

- Difficulty date: March 20, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 24031
- Aircraft time: 53,023 hours, 72,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545775
- Condition: Cracked
- Location: Bs 747  S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK AT BS 747 + 8 STR 17R.  REPAIR DOUBLER COMPLETED IAW 53-30-3 FIG 48 DET VIII.  NDT PERFORMED IAW BOEING NDT MANUAL 51-00-00 PT 6.  REPAIR SIZE APPROX 9 X 12 INCHES.
